# SDR DALA2018070390003

- Difficulty date: May 12, 2018
- Submitted: July 4, 2018
- Operation: Air carrier
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Part number: 310T10333
- Part serial: 51
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND. CORROSION REMOVED REF SHOP ORDER OG1103BCMM 310T1020-3, 71-21-11 REV 57 DTD 02/07/2018,OEM REV 32 DTD11/01/2017.
